共 50 条
[21]
Controllability of Fractional Impulsive Neutral Functional Integrodifferential Inclusions with Infinite Delay in Banach Spaces
[J].
11TH INTERNATIONAL CONFERENCE ON CONTROL, AUTOMATION, ROBOTICS AND VISION (ICARCV 2010),
2010,
:518-522
[22]
Controllability of nonautonomous semilinear integrodifferential inclusions in Banach spaces
[J].
MATHEMATICAL INEQUALITIES & APPLICATIONS,
2007, 10 (02)
:343-350
[23]
Controllability for Functional Differential and Integrodifferential Inclusions in Banach Spaces
[J].
Journal of Optimization Theory and Applications,
2002, 113
:449-472
[27]
CONTROLLABILITY OF NONLINEAR FRACTIONAL EVOLUTION SYSTEMS IN BANACH SPACES: A SURVEY
[J].
ELECTRONIC RESEARCH ARCHIVE,
2021, 29 (05)
:3551-3580
[29]
Impulsive controllability of fractional differential systems with infinite delay in Banach spaces
[J].
2014 SEVENTH INTERNATIONAL SYMPOSIUM ON COMPUTATIONAL INTELLIGENCE AND DESIGN (ISCID 2014), VOL 1,
2014,
:197-201